# SDR ASAA2023051443222

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 51,685 hours, 15,505 cycles
- System (JASC): 4960 · APU Controls
- Part: Eec
- Part number: 2118966222
- Part serial: 50G0866
- Condition: Faulty
- Location: Apu
- Part time: 43,046 hours, 13,148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT CHRONIC. GROUNDED - YES. REMOVED AND REPLACED APU ECU, VERIFIED S/N AND SOFTWARE REF B737-800 AMM 49-61-12.
